# SDR DXTA2013032205330

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 3,384 hours, 3,152 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

JUST PRIOR TO LEVELING OFF AT FL 270, RT FUEL TRANSFER PRESSURE LOW ANNUNCIATOR BEGAN CYCLING ON AND OFF ERRATICALLY.  FUSELAGE TANK ALMOST EMPTY, AND TRANSFER PUMP SWITCHES WERE IN AUTO.  WITHIN ONE MINUTE, THE LT SIDE DID, AS WELL.  ACCOMPLISHED ABNORMAL CHECKLIST AND TRANSFER PUMP LIGHTS EXTINGUISHED.  CHECKED OPERATION OF LT & RT LOW LEVEL FLOAT SWITCHES AND FUEL PRESSURE SWITCHES, BOTH CHECK GOOD. PUT 50 GALLONS OF FUEL IN FUSELAGE TANK, PERFORMED FUEL TRANSFER CHECKS IN BOTH AUTO AND ON, BOTH CHECK GOOD. ALL WORK DONE IAW MM 28-01-00 & 28-21-00.
